# SDR MWEA97747

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Cracked
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL 330 RECEIVED INTERMITTENT FLW LIGHT ON CABIN PSI AND MASTER WARNING ILLUM AND SOUNDED.  RETURND TO BLOCK.  MTC FOUND CRACKED DUCT ON RIGHT PACK AND REPAIRED IAW DPS 10.225.
